# SDR MASA2025041900024

- Difficulty date: April 19, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 21,356 hours, 13,049 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UNABLE TO PRESSURIZE CABIN. MX PERFORMED INSPECTION OF SYSTEMS AND REPLACED PRESSURIZATION CONTROL PANEL BEFORE RETURNING TO SERVICE.
